Ask a Gynecologist and Get Answers to Your Ob-Gyn Questions ASAP
Hello! My name isXXXXX and I will take the time to answer your question =)
Are you on any birth control or hormone treatments? How long has this been going on for?
The top reasons for fluttering in the belly are constipation, gas, and muscle spasms secondary to a vitamin or mineral deficiency.. the last option is far less likely if you are taking the multivitamin... My best advice would be to try a stool softener (colace can be bought over the counter and works quite well) -- this by itself, after a couple of weeks, often resolves this issue so I would give it a go =)
If you have any other questions or need clarification please ask. If I have adequately answered your question, even though the answer might not have been the one for which you hoped, please click the GREEN ACCEPT, so that I receive credit for my work; otherwise, though you have made a deposit, I do not receive credit for my time. Thank you!